# SDR ASAA0956955

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 11,984 hours, 3,644 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER POWER UP NR 2 FMC DISPLAY FLASHED FROM DIM TO BRIGHT FOR ABOUT 10 MIN UNTIL AIRCRAFT HIT SOME BUMPS ON THE TAXIWAY.  AFTER WHICH THE DISPLAY DID NOT FLASH.  NO PREVIOUS HISTORY LAST 60 DAYS.  GROUND VERIFICATION CHECKS OF FMC & CDU TEST NORMAL REF AMM 34 61 00 AND 34 61 01.  SEAMC ETOPS NOTIFIED.
